# SDR DHL2002743505

- Difficulty date: October 13, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, IN MAIN CARGO BETWEEN BS 720B AND 720C,  STR 15L IS CRACKED AFT OF WING LIGHT HOUSING.   CUT-OUT CRACKED SECTION OF STR 15L IAW B-727 SRM 53-10-3. FABRICATED ONE CHANNEL REPAIR. FABRICATED ONE FILLER.  FABRICATED ONE FILLER IAW B-727 SRM 53-10-3.  TREATED AND PRIMED AND INSTALLED IAW B-727 SRM CHAPTER 51-10-2 AND 51-30-2.
